OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Existence of Solutions for a Periodic Boundary ValueProblem with Impulse and Fractional Derivative Dependence
Yaohong Li, Yongqing Wang, Donal O’Regan, et al.
Journal of Mathematics (2020) Vol. 2020, pp. 1-16
Open Access | Times Cited: 3

Showing 3 citing articles:

Quasi-Laplacian energy of $$\psi $$-sum graphs
Yanru Zhuo, Shuming Zhou, Lulu Yang
Journal of Applied Mathematics and Computing (2024) Vol. 70, Iss. 1, pp. 535-550
Closed Access | Times Cited: 1

Solvability for a system of Hadamard-type hybrid fractional differential inclusions
Keyu Zhang, Jiafa Xu
Demonstratio Mathematica (2023) Vol. 56, Iss. 1
Open Access | Times Cited: 2

On metric dimensions of flower graphs
A Girisha, Rajendra Prasath, Vijaya Kumar U, et al.
Journal of Physics Conference Series (2023) Vol. 2571, Iss. 1, pp. 012019-012019
Open Access | Times Cited: 1

Page 1

Scroll to top